# SDR AALA202506309598

- Difficulty date: April 23, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 62,625 hours, 39,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5337203520000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FR 35 FWD FACE TO PRESSURE BULKHEAD ATTACHMENT AROUND FASTENER LOCATED 1 INCH BELOW STR 30L. CRACK L= 0.190 INCH AT 3 OCLOCK AND CRACK L= 0.260 INCH AT 9 OCLOCK. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON HOLE W1 FR35 AT LVL STGR 30LH IAW EA# 364452 AND DWG R533-70269 ISSUE E.
